Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Rapid City, SD

June 14, 2015Ziebach County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Jun 14, 2015, 4:28 AM MDT for Ziebach County, South Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2015, 4:28 AM MDT (10:28 UTC)
Expired
Jun 14, 2015, 5:15 AM MDT
In force
47 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Ziebach County, SD

The radar

The Rapid City radar (KUDX), 132 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 10.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:27 AM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 14, 3:27 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
327 AM MDT SUN JUN 14 2015

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
ISSUED AT 326 AM MDT SUN JUN 14 2015

CURRENT SURFACE ANALYSIS SHOWS NEARLY STATIONARY FRONTAL BOUNDARY
FROM CENTRAL SD ACROSS WESTERN NEB AND SOUTHERN WY. UPPER LEVEL
ANALYSIS SHOWS NEAR ZONAL FLOW ACROSS THE REGION..WITH UPPER LOW
REMAINING ACROSS SOUTH CENTRAL CANADA. SHORTWAVE ENERGY NEAR EXIT
REGION OF UPPER JET AND STRONG MID LEVEL THETA-E ADVECTION IS
HELPING TO PRODUCE QUITE A BIT OF SHOWER AND THUNDERSTORM ACTIVITY
FROM NORTHEAST WY AND THE NORTHERN BLACK HILLS INTO NORTHWEST SD.
A FEW STORMS HAVE BEEN STRONG TO SEVERE OVERNIGHT WITH HAIL AND
GUSTY WINDS. SKIES ARE MOSTLY CLOUDY IN MANY AREAS NOW WITH TEMPS
RANGING FROM FROM THE LOW TO MID 50S ACROSS NORTHEAST WY TO NEAR
70 OVER SOUTH CENTRAL SD.

UNSETTLED WX WILL CONTINUE INTO THE UPCOMING WEEK...WITH DAILY
CHANCES FOR PCPN IN MOST AREAS. COOLER AIR IN PLACE BEHIND THE
BOUNDARY WILL KEEP TEMPS BELOW AVERAGE IN MANY AREAS OVER THE NEXT
COUPLE OF DAYS...EXCEPT FOR SOUTH CENTRAL SD.

FOR TODAY...MAIN BAND OF SHOWERS AND THUNDERSTORMS WILL EXIT THE CWA
BY 15Z. HOWEVER...SPOTTY SHOWER AND THUNDERSTORM ACTIVITY WILL
LIKELY REDEVELOP THROUGH THE LATE MORNING AND AFTERNOON. THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS SHOULD BE GREATEST
ACROSS SOUTH CENTRAL SD IN THE VICINITY OF THE FRONTAL BOUNDARY THIS
AFTERNOON. WARM AND MOIST ENVIRONMENT THERE SHOULD PRODUCE SBCAPE
VALUES OF 1000 TO 2000 J/KG IN THE AFTERNOON. HOWEVER...SHEAR LOOKS
RELATIVELY WEAK...SO STORMS MAY END UP BEING PULSEY IN NATURE. HIGHS
WILL RANGE FROM THE LOW TO MID 60S ACROSS A GOOD PORTION OF
NORTHEAST WY AND THE BLACK HILLS TO THE MID 80S OVER TRIPP COUNTY.
ADDITIONAL SHORTWAVE ENERGY IS PROGGED TO TRACK ACROSS SOUTHERN
PORTIONS OF THE CWA INTO THE CENTRAL PLAINS TONIGHT...WITH BEST
CHANCES FOR RAINFALL ACROSS FAR SOUTHERN PORTIONS OF THE CWA. LOWS
WILL MOSTLY BE IN THE 50S...WITH SOME 40S ACROSS THE HILLS AND
NORTHEAST WY.

MODELS DIFFER SOME ON MONDAY...WITH GFS AND NAM DRY IN MANY
AREAS...WHILE ECMWF SHOWING ANOTHER WEAK WAVE BRINGING MORE PCPN
ACROSS NORTHEAST WY AND MUCH OF WESTERN SD. WILL KEEP CHANCES FOR
MUCH OF THE CWA...ESPECIALLY FOR THE AFTERNOON...WITH THE BEST
CHANCES OVER NORTHEAST WY AND SOUTHWEST SD.  EITHER WAY...THE BEST
AND MOST WIDESPREAD CHANCES FOR PCPN EARLY IN THE WEEK SHOULD HOLD
OFF UNTIL MONDAY NIGHT AND ESPECIALLY TUESDAY...AS A STRONGER WAVE
MOVES ACROSS THE REGION.  HIGHS ON MONDAY WILL BE IN THE MID 60S TO
MID 70S...WITH A GOOD DEAL OF CLOUD COVER PERSISTING.

.LONG TERM...TUESDAY THROUGH SATURDAY
ISSUED AT 326 AM MDT SUN JUN 14 2015

MODELS CONTINUE TO SHOW MEAN ZONAL FLOW ACROSS THE AREA
TUESDAY THROUGH NEXT WEEKEND. PERIODIC SHORTWAVES WILL MOVE ACROSS
THE CWA IMPINGING ON FRONTAL BOUNDARY DRAPED ACROSS MT/WY/SD/ND.
RESULT WILL BE A DAILY CHANCE OF SHRA/TSRA WITH THE BEST CHANCE OF
WIDESPREAD PRECIPITATION OVER WESTERN SD TUESDAY WHEN HEAVY RAIN IS
POSSIBLE. TEMPERATURES WILL BE NEAR AVERAGE.

&&

.AVIATION...FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING
ISSUED AT 326 AM MDT SUN JUN 14 2015

SHRA/TSRA WILL MOVE ACROSS WESTERN SD EARLY THIS MORNING... AND
THEN INTO CENTRAL SD. MVFR CIGS/IFR VSBYS WITH THE TSRA. AREA OF
MVFR/IFR CIGS WILL DEVELOP IN THE WAKE OF THE SHRA/TSRA
OVERNIGHT...AND WILL AFFECT THE KGCC AND KRAP TERMINALS. LOCAL
LIFR CONDITIONS POSSIBLE FOR THE BLACK HILLS. CIGS WILL BE SLOW TO
IMPROVE THIS MORNING...WITH MVFR CIGS LINGERING INTO EARLY THIS
AFTERNOON. ADDITIONAL SHRA/TSRA POSSIBLE THROUGH SUNDAY NIGHT.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...26
LONG TERM...HELGESON
AVIATION...HELGESON
Hazardous weather outlook, Jun 13, 6:46 AM MDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
646 AM MDT SAT JUN 13 2015

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-141300-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON-
JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL-
SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON-
NORTHEASTERN CROOK-
646 AM MDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THIS
AFTERNOON AND TONIGHT AS A COLD FRONT SLOWLY CROSSES THE AREA. ISOLATED
STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
INTO EARLY THIS EVENING...MAINLY ACROSS THE BLACK HILLS AREA AND
THE WESTERN SOUTH DAKOTA PLAINS. HAIL AND GUSTY WINDS CAN BE
EXPECTED WITH ANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY THROUGH
MUCH OF NEXT WEEK. ISOLATED STRONG TO MARGINALLY SEVERE STORMS ARE
POSSIBLE ON SUNDAY ACROSS PORTIONS OF SOUTHWEST INTO SOUTH
CENTRAL SOUTH DAKOTA DURING THE AFTERNOON AND EARLY EVENING.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE MONDAY
NIGHT INTO TUESDAY AS A STRONGER UPPER LEVEL SYSTEM CROSSES THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Special weather statement, Jun 14, 2:21 AM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
221 AM MDT SUN JUN 14 2015

WYZ057-058-140900-
WYOMING BLACK HILLS WY-WESTON WY-
221 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WESTON COUNTY UNTIL
300 AM MDT...

AT 221 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OSAGE...OR 19 MILES NORTHWEST OF NEWCASTLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OSAGE...FOUR CORNERS AND BUCKHORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4387 10461 4404 10468 4417 10406 4388 10405
TIME...MOT...LOC 0821Z 253DEG 26KT 4398 10455

CARSTENS
Special weather statement, Jun 14, 2:54 AM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
254 AM MDT SUN JUN 14 2015

SDZ002-012>014-031-073-141000-
PENNINGTON CO PLAINS SD-BUTTE SD-ZIEBACH SD-
NORTHERN MEADE CO PLAINS SD-SOUTHERN MEADE CO PLAINS SD-PERKINS SD-
254 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...MEADE...NORTHEASTERN
PENNINGTON...SOUTHEASTERN BUTTE AND NORTHWESTERN ZIEBACH COUNTIES
UNTIL 400 AM MDT...

AT 254 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF NORTH
LEMMON TO 8 MILES EAST OF ZEONA TO 13 MILES SOUTHEAST OF BEAR BUTTE
STATE PARK...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEMMON...FAITH...UNION CENTER...BISON...PLAINVIEW...ENNING...
MEADOW...CHANCE...ELM SPRINGS...WHITE OWL...RED OWL...SHADEHILL...
MAURINE...DATE...HEREFORD...MUD BUTTE...USTA...STONEVILLE...MARCUS
AND FAIRPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4547 10200 4547 10155 4414 10235 4412 10240
      4432 10324 4437 10329 4594 10233 4595 10201
TIME...MOT...LOC 0854Z 281DEG 40KT 4611 10214 4515 10275 4440 10319

HELGESON
Special weather statement, Jun 14, 3:01 AM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
301 AM MDT SUN JUN 14 2015

SDZ024-028-141000-
NORTHERN BLACK HILLS SD-CENTRAL BLACK HILLS SD-
301 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE...SOUTHWESTERN
MEADE AND WEST CENTRAL PENNINGTON COUNTIES UNTIL 400 AM MDT...

AT 300 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
O'NEIL PASS...OR 18 MILES SOUTHWEST OF LEAD...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON SIDING...NEMO...SILVER CITY...HISEGA...ROCHFORD...MYSTIC...
BROWNSVILLE...PACTOLA RESERVOIR...ROUBAIX LAKE AND O'NEIL PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4422 10405 4430 10352 4424 10344 4405 10340
      4402 10404
TIME...MOT...LOC 0900Z 261DEG 24KT 4413 10396

HELGESON
Special weather statement, Jun 14, 3:02 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
302 AM MDT SUN JUN 14 2015

WYZ057-058-141000-
WYOMING BLACK HILLS WY-WESTON WY-
302 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WESTON COUNTY UNTIL
400 AM MDT...

AT 302 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF CLARETON...OR 19 MILES WEST OF NEWCASTLE...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4392 10471 4403 10409 4384 10405 4378 10405
      4377 10406 4375 10467
TIME...MOT...LOC 0902Z 261DEG 23KT 4385 10459

HELGESON
Local storm report, Jun 14, 3:59 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
359 AM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     TSTM WND GST     2 NNE FAITH             45.04N 102.02W
06/14/2015  M63 MPH          PERKINS            SD   ASOS

&&

WFO UNR
Special weather statement, Jun 14, 4:21 AM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
421 AM MDT SUN JUN 14 2015

SDZ013-014-031-032-043-073-141115-
PENNINGTON CO PLAINS SD-HAAKON SD-ZIEBACH SD-JACKSON SD-
NORTHERN MEADE CO PLAINS SD-SOUTHERN MEADE CO PLAINS SD-
421 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...WESTERN
HAAKON...EASTERN MEADE...NORTHEASTERN PENNINGTON AND ZIEBACH COUNTIES
UNTIL 515 AM MDT...

AT 421 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
FIRESTEEL TO 7 MILES NORTH OF WASTA...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EAGLE BUTTE...DUPREE...FAITH...CHERRY CREEK...MILESVILLE...
PLAINVIEW...ELM SPRINGS...BRIDGER...MARCUS...GRINDSTONE...RED ELM...
SOUTH EAGLE BUTTE...HOWES...THUNDER BUTTE...RED SCAFFOLD...IRON
LIGHTNING...CREIGHTON AND BILLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4500 10150 4499 10114 4482 10114 4395 10194
      4428 10269 4505 10203 4505 10201 4508 10200
      4548 10165 4547 10147
TIME...MOT...LOC 1021Z 285DEG 26KT 4552 10123 4418 10245

HELGESON

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:14 AM MDTSpecial Weather StatementUNRButte46 min
Jun 14, 1:56 AM MDTSpecial Weather StatementUNRButte, Lawrence49 min
Jun 14, 2:19 AM MDTSpecial Weather StatementUNRLawrence41 min
Jun 14, 2:54 AM MDTSpecial Weather StatementUNRMeade, Perkins66 min
Jun 14, 3:01 AM MDTSpecial Weather StatementUNRLawrence59 min
Jun 14, 3:44 AM MDTSevere Thunderstorm WarningUNRCuster, Pennington61 min
Jun 14, 4:21 AM MDTSpecial Weather StatementUNRZiebach54 min
Jun 14, 4:31 AM MDTSevere Thunderstorm WarningUNRHaakon, Meade, Pennington, Ziebach59 min
Jun 14, 4:48 AM MDTSevere Thunderstorm WarningUNRHaakon, Ziebach57 min
Jun 14, 5:52 AM MDTSpecial Weather StatementUNRHaakon38 min
Jun 14, 5:59 AM MDTSpecial Weather StatementUNRJackson61 min
Jun 14, 6:26 AM MDTSevere Thunderstorm WarningUNRJackson31 min
Jun 13, 10:56 PM MDTSpecial Weather StatementUNRCampbell49 min
Jun 13, 11:30 PM MDTSevere Thunderstorm WarningUNRCampbell60 min
Jun 13, 11:47 PM MDTSevere Thunderstorm WarningUNRCampbell, Crook58 min
Jun 14, 12:30 AM MDTSpecial Weather StatementUNRCampbell45 min
Jun 14, 12:37 AM MDTSevere Thunderstorm WarningUNRCampbell, Weston38 min
Jun 14, 12:53 AM MDTSevere Thunderstorm WarningUNRWeston19 min
Jun 14, 1:16 AM MDTSevere Thunderstorm WarningUNRCampbell, Weston44 min
Jun 14, 1:46 AM MDTSpecial Weather StatementUNRWeston29 min
Jun 14, 2:21 AM MDTSpecial Weather StatementUNRWeston39 min
Jun 14, 3:02 AM MDTSpecial Weather StatementUNRWeston58 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.